# SDR UALA2013030401286

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 89,868 hours, 14,353 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX508676F
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RIGHT HYD SYSTEM PRESS LIGHT ILLUMINATED, WITH RIGHTT HYD SYS PRESS EICAS MSG.  ALSO RIGHTT HYD DEMAND PUMP LOW PRESS LIGHT ILLUMINATED IN AUTO.  SWITCHED TO "ON", NO HELP.  RIGHT ENGINE HYD PUMP LOW PRESS LIGHT NEVER ILLUMINATED.  RIGHT HYD QTY REMAINED NORMAL AT .96. PER QRH, TURNED OFF RIGHT EDP AND ACMP.  TURNED RIGHT EDP DURING CONF WITH TOMC, HYD PRESS RESTORED CONTINUED.  REPLACED RIGHT SYSTEM ACMP.
